# SDR 2002FA0000233

- Difficulty date: August 28, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N45H
- Make and model: Rkwell NA26565
- Aircraft serial: 4652
- Aircraft time: 7,367 hours, 4,332 cycles
- Engine: Garrtt TFE7313R1D
- Engine time: 7,367 hours, 4,332 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Valve
- Condition: Cracked
- Location: Galley
- Part time: 7,367 hours, 4,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

AIL TRIM LIGHT ILLUM DURING CRUISE FLIGHT. PILOT ATTEMPTED TO FREE FROZEN CONTROLS BY SLAMMING CONTROL WHEEL TO LEFT. CONTROLS WERE FREE BUT BINDING. CONTROLS FROZE WHEN PIC SLAMMED CONTROL WHEEL LEFT, CONTROL WHEEL STUCK IN LEFT POSITION. CAUSING AN CONTINUOUS TURN OF A/C. DIVERTED TO ENROUTE AIRPORT. AT LOW ALTITUDE CONTROLS WARMED UP AND AILERONS WERE RELEASED.  MECHANIC LOOKED AT A/C AND NO PROBLEM NOTED WITH CONTROLS. TRIP WAS CONTINUED WITH NO PROBLEMS. UPON RETURN TO HOME BASE A/C WAS REINSPECTED. A CRACKED DRAIN FITTING IN THE GALLEY WAS ALLOWING WATER FROM ICE BIN DRAIN TO LEAK INTO AP SERVO AND FREEZE. FITTING WAS REPLACED. NO PROBLEMS NOTED SINCE FITTING REPLACED.
